# SDR AALA201801109021

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 54,432 hours, 22,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EMERGENCY EXIT LIGHT LENS AT THE R1 DOOR.  MAINTENANCE REPLACED  THE LENS IAW 33-51-01 AND PERFORMED A SATISFACTORY OPS CHECK.
